ArticleOpen forum infectious diseases2016
Therapeutic Trial of Rifabutin After Rifampicin-Associated DRESS Syndrome in Tuberculosis-Human Immunodeficiency Virus Coinfected Patients.
Article in Open forum infectious diseases, 2016. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 12 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
12 citing papers in PubMed.
- New Structure Activity Relationship Insight into the Role of the C-3 Extension on Rifamycin Antimycobacterial Activity.ChemMedChem · 2025Article
- Management of patients with tuberculosis medication-induced drug reaction with eosinophilia and systemic symptoms.Current opinion in allergy and clinical immunology · 2025Review
- A scoping review of interventions to prevent and treat adverse events during treatment of rifampin-susceptible tuberculosis.PloS one · 2025Article
- First-Line Antituberculosis Drug Challenge Reactions in Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome in an HIV Endemic Setting.The journal of allergy and clinical immunology. In practice · 2024Article
- Article
- Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS): Focus on the Pathophysiological and Diagnostic Role of Viruses.Microorganisms · 2023Review
- Delabeling Delayed Drug Hypersensitivity: How Far Can You Safely Go?The journal of allergy and clinical immunology. In practice · 2020Article
- Drug hypersensitivity in HIV infection.Current opinion in allergy and clinical immunology · 2019Review
- Global access of rifabutin for the treatment of tuberculosis - why should we prioritize this?Journal of the International AIDS Society · 2019Article
- AdDRESSing T-cell responses to antituberculous drugs.The British journal of dermatology · 2017Article
- Safety of Rifabutin in patients with rifampicin-induced thrombocytopenia.Lung India : official organ of Indian Chest SocietyArticle
- Drug reaction with eosinophilia and systemic symptoms related to antiretroviral treatment in human immunodeficiency virus patients.Indian journal of sexually transmitted diseases and AIDSArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Elimination of a rifamycin from the treatment regimen for tuberculosis negatively impacts outcomes. Cross-reactivity between the rifamycins after drug eruptions is unclear. We report 6 consecutive human immunodeficiency virus-infected patients with rifampicin-associated drug rash with eosinophilia and systemic symptoms (DRESS) syndrome confirmed on diagnostic rechallenge. The patients subsequently tolerated rifabutin. These data inform clinical management of tuberculosis-associated drug reactions.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.